# SDR YENA2025021900172

- Difficulty date: February 17, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N3118J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55186
- Aircraft time: 5,487 hours, 2,264 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT#2265, BOS-RSW. '(AIRCRAFT DECLARED AN EMERGENCY AND PERFORMED AN AIR TURN BACK TO BOS). 'DIRTY SOCKS/ GYM BAG SMELL STARTED AT 500' ON TAKEOFF. REMAINED PERSISTENT. DIDN'T DISSIPATE AT ALL UNTIL FUMES REMOVAL PROCEDURE, THEN DISSIPATED VERY SLOWLY. IN COCKPIT CABIN WORSE IN AFT.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
